MAUDE Adverse Event Report: VYAIRE MEDICAL BIRD SENTRY BLENDER/ ANALYZER / BIRD SENTRY LOW FLOW BLENDER/ANALYZER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL BIRD SENTRY BLENDER/ ANALYZER / BIRD SENTRY LOW FLOW BLENDER/ANALYZER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number SENTRY BLNDR/ANALYZR,HI FLO,DISS
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the sentry blender's display does not work.Last maintenance was in february 2023.As of this time, there is no information of patient involvement associated with this reported event.
 
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h6 and h11 additional information: vyaire sent a loaner blender to the customer but it was returned.The customer stated that the suspect device (original blender) was not actually defective.So, there was never a blender sent to the repair department for investigation.Therefore, the complaint has been closed.

Brand Name
BIRD SENTRY BLENDER/ ANALYZER / BIRD SENTRY LOW FLOW BLENDER/ANALYZER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL, INC PALM SPRINGS
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18132666
Report Number2021710-2023-18397
Device Sequence Number12700856
Product Code BZR
UDI-Device Identifier10846446002201
UDI-Public(01)10846446002201
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K973646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSENTRY BLNDR/ANALYZR,HI FLO,DISS
Device Catalogue Number15625
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown